# SDR SWAA2023012694576

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,092 hours, 14,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Loose
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'1' FLAHLIGHT AT FWD F/A JUMPSEAT APPEARS TO BE INOP<[01] FOUND BATTERY CONNECTION LOOSE. SECURED PER AMM 25-64-00.
